# SDR IPXA2018073032192

- Difficulty date: July 10, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70493
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, FWD CARGO INTERCOSTAL IS CRACKED BETWEEN STA 6-30TO 6-50 ABOVE LONG 43L. REMOVED, FABRICATED AND REPLACED INTERCOSTAL BETWEEN STA 6-30 TO 6-50 AND ABOVE LONG 43R IAW DWG ACA7049 AND SRM 51-33-01. (MINOR)
